# SDR SWI2024F00529

- Difficulty date: April 26, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE HAS EVIDENCE OF CHAFFING ON LEADING EDGE AS MARKED     (C-CHECK RO 6/19/2024)    REPLACED LEADING EDGE SKIN ON LH WING INBOARD FLAP VANE PER REF CRJ 700 SRM 51-42-13-001-001-A01 AND DWG# CC670-14010 REV -F. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
